Gaussian elimination over a euclidean ring

  • Costas S. Iliopoulos
Algebraic Algorithms I
Part of the Lecture Notes in Computer Science book series (LNCS, volume 204)


  1. [1]
    Chou, T.J., Collins, G.E., "Algorithms for the solution of systems of linear Diophantine equations", SIAM J. Computing, 11 (1982).Google Scholar
  2. [2]
    Kannan, R., Bachem, A., "Polynomial algorithms for computing the Smith and Hermite normal forms of an integer matrix", SIAM J. Computing, 8 (1979), pp. 499–507.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1985

Authors and Affiliations

  • Costas S. Iliopoulos
    • 1
  1. 1.Computer and Information Dept.New Jersey Institute of TechnologyNewarkUSA

Personalised recommendations